Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 262, NWS Raleigh, NC

August 4, 2009Franklin County, Granville County, Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 4, 2009, 4:13 PM EDT for Franklin County, Granville County, Wake County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 4:13 PM EDT (20:13 UTC)
Expired
Aug 4, 2009, 4:37 PM EDT
In force
24 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Franklin County, NC, Granville County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 43 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 042013
SVRRAH
NCC069-077-183-042100-
/O.NEW.KRAH.SV.W.0262.090804T2013Z-090804T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA
  WESTERN FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
  SOUTHERN GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 500 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES WEST OF PURNELL...OR 8 MILES SOUTH OF
  CREEDMOOR...MOVING EAST AT 10 MPH. PENNY SIZED HAIL AND WINDS IN
  EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FALLS LAKE...
  PURNELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 3586 7832 3591 7879 3593 7874 3597 7871
      3601 7871 3603 7872 3601 7875 3606 7875
      3606 7879 3609 7881 3618 7851 3616 7842
      3622 7838 3623 7834
TIME...MOT...LOC 2013Z 264DEG 9KT 3601 7869

$$

23
1 follow-up statement
000 
WWUS52 KRAH 042037
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
437 PM EDT TUE AUG 4 2009

NCC069-077-183-042045-
/O.CAN.KRAH.SV.W.0262.000000T0000Z-090804T2100Z/
WAKE NC-FRANKLIN NC-GRANVILLE NC-
437 PM EDT TUE AUG 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANVILLE...WESTERN
FRANKLIN AND NORTHEASTERN WAKE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS 
NO LONGER IN EFFECT.

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE 
HAIL...PLEASE NOTIFY YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM
TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE 
IN RALEIGH.

LAT...LON 3586 7832 3591 7879 3593 7874 3597 7871
      3601 7871 3603 7872 3601 7875 3606 7875
      3606 7879 3609 7881 3618 7851 3616 7842
      3622 7838 3623 7834
TIME...MOT...LOC 2035Z 279DEG 10KT 3597 7861

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:14 PM EDT, 59 minutes earlier.

Area forecast discussion, Aug 4, 3:14 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
314 PM EDT TUE AUG 4 2009

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL HOLD IN PLACE OVER THE PIEDMONT
OF NORTH CAROLINA THROUGH WEDNESDAY. AN APPROACHING UPPER LEVEL
DISTURBANCE WILL INCREASE THE CHANCE OF THUNDERSTORMS ON WEDNESDAY
AND ESPECIALLY THURSDAY.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 315 PM TUESDAY...

LATEST SFC ANALYSIS SHOWS A BROAD TROUGH OF LOW PRESSURE EXTENDING
FROM NEAR KDCA...TO KRIC...TO JUST W OF KRDU TO TO NEAR KCAE.
LATEST VIS SAT SHOWS SCT CU ACROSS CENTRAL NC WITH AN AREA OF
ENHANCED CU AND A COUPLE OF ISOLATED SHOWERS ALONG THE SFC TROUGH
NEAR THE TRIANGLE AREA. MOISTURE IN THIS LOCATION IS SHALLOW BUT
SUFFICIENT TO ALLOW CONVECTION TO INITIATE. OTHER SCT CONVECTION HAS
DEVELOPED IN NE NC AND AND IN THE S COASTAL PLAIN IN AN AREA OF
ENHANCED INSTABILITY WITH MLCAPES APPROACHING 2K...LOW LEVEL
CONVERGENCE ALONG A MOISTURE GRADIENT AND ALONG A SHEAR AXIS SHOWN
IN WV IMAGERY. ANOTHER AREA OF CONVECTION FROM A REMNANT MCS WAS
MOVING SE INTO SW VA AND W NC. ADDITIONAL CONVECTION HAS DEVELOPED
AHEAD OF THIS FEATURE FROM DIFFERENTIAL HEATING. FINALLY AN
IMPRESSIVE MCS WAS DROPPING ACROSS THE OHIO RIVER IN KY.

EVENING FCST IS COMPLICATED BY THE VARIOUS CONVECTIVE AREAS AND
MECHANISMS FORCING THE CONVECTION. EXPECT THE ISOLATED CONVECTION
ACROSS THE PIEDMONT TO BE RESTRICTED IN INTENSITY AND COVERAGE BY
THE DRY AIR ALOFT. BEST INSTABILITY REMAINS ACROSS THE COASTAL PLAIN
AND COASTAL REGION WHERE CONVECTION SHOULD BE A LITTLE STRONGER AND
WITH BETTER COVERAGE. HIGH RESOLUTION WRF RUNS SUGGEST THAT MCS NEAR
THE OH RIVER SHOULD TURN MORE SOUTH AND AVOID CENTRAL NC. CONVECTION
DEVELOPING ACROSS THE HIGHER TERRAIN OF NC WILL LIKELY DRIFT INTO
PORTIONS OF THE TRIAD THIS EVENING.

CONVECTION SHOULD BE WINDING DOWN LATE THIS EVENING WITH THE LOSS OF
HEATING. THE REMAINDER OF THE OVERNIGHT SHOULD FEATURE PARTLY CLOUDY
SKIES WITH A PATCHY FOG IN THE COASTAL PLAIN AND SANDHILLS TOWARD
DAYBREAK. OVERNIGHT LOWS WILL RANGE NEAR MOS GUIDANCE IN THE UPPER
60S TO LOWER 70S. -BLAES

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
AS OF 250 PM TUESDAY...

BOTH THE GFS AND NAM ARE SUPPORTIVE OF INCREASING LIFT WEDNESDAY
AFTERNOON NEAR THE VIRGINIA BORDER AS A MODERATELY-STRONG MID-LEVEL
SHORTWAVE MOVES TOWARD CENTRAL NORTH CAROLINA FROM THE NORTHWEST.
WHILE JET SUPPORT IS LACKING...SUFFICIENT LIFT EXISTS ALONG AN
APPROACHING FRONT AND IN AMPLE UPPER-LEVEL DIVERGENCE TO PROVIDE FOR
AT LEAST SCATTERED THUNDERSTORMS IN THE LATE AFTERNOON ESPECIALLY
ALONG AND TO THE NORTH OF INTERSTATE 85. FARTHER SOUTH...BUFR
SOUNDINGS ARE MORE STABLE AND CONVERGENCE LACKING TO CURRENTLY
SUPPORT MORE THAN AN ISOLATED SHOWER OR THUNDERSTORM IN THE
AFTERNOON. SURFACE-BASED CAPE INCREASES TO NEARLY 2000J/KG WITH -10C
TO -30C CAPE FROM 400J/KG TO 700J/KG. THE NAM HAS MUCH LESS SHEAR...
WHILE THE 0-6KM SHEAR FROM THE GFS IS ON THE ORDER OF 30KT
PARTICULARLY NEAR THE VIRGINIA BORDER BY 00Z THURSDAY. WEDNESDAY
NIGHT...THE INSTABILITY AXIS SLOWLY SHIFTS SOUTHEAST WHILE BUFR
SOUNDINGS EXHIBIT A GRADUAL INCREASE IN STABILITY...DUE PRIMARILY TO
DIURNAL EFFECTS. SCATTERED SHOWERS AND THUNDERSTORMS...MOST LIKELY
ACROSS THE NORTH...SHOULD GRADUALLY DIMINISH OVERNIGHT LEAVING JUST
A SLIGHT CHANCE IN THE MOIST AND MODESTLY UNSTABLE AIR LATE AWAY
FROM THE TRIAD.

MID-LEVEL SHORTWAVE AND TROUGHINESS SLOWLY MOVES THROUGH CENTRAL
NORTH CAROLINA THURSDAY. WHILE BUFR SOUNDINGS ARE RELATIVELY STABLE
IN THE IMMEDIATE TRIAD...FARTHER EAST AND SOUTHEAST...THETA-E AXIS
REMAINS WITH CONTINUING AMPLE LOW-LEVEL CONVERGENCE COUPLED WITH
UPPER-LEVEL DIFFLUENCE. INSTABILITY...AGAIN...WILL BE AVAILABLE WITH
LIFTED INDICES ON THE ORDER OF -3C TO -5C. FOR NOW...PLAN TO KEEP
THE IMMEDIATE TRIAD DRY WITH SCATTERED THUNDERSTORMS OUTSIDE OF THAT
AREA. PRECIPITATION SHOULD AGAIN GRADUALLY DIMINISH DIURNALLY AND
MOVE OFF TO THE EAST AND SOUTHEAST AS MORE STABLE AIR MOVES IN
ASSOCIATED WITH THE PASSAGE OF THE MID-LEVEL SHORTWAVE.

FRIDAY...BOTH THE NAM AND THE GFS FORECAST A RELATIVE MINIMUM OF
MOISTURE OVER CENTRAL NORTH CAROLINA...REFLECTED BY K INDICES ONLY
AS HIGH AS THE 20S. 700MB THETA-E IS ALSO DRY...HOWEVER...AMPLE
INSTABILITY REMAINS ESPECIALLY OVER THE SOUTHEAST AND SOUTH WITH
SURFACE-BASED CAPE VALUES TO AROUND 1500J/KG. AN INCREASE IN 850MB
THETA-E IS PRESENT OVER THE SOUTH AND SOUTHEAST...AND WITH A WEAK
SURFACE TROUGH NEARBY AN ISOLATED SHOWER OR THUNDERSTORM STILL
CANNOT BE RULED OUT MAINLY ALONG AND EAST OF THE INTERSTATE 95
CORRIDOR. HIGH TEMPERATURES WILL BE SOLIDLY IN THE 90S
WEDNESDAY...AND HEAT INDICES IN A FEW SPOTS COULD RANGE FROM 100 TO
CLOSE TO 105 DURING MAX HEATING. HIGHS WILL COOL MOSTLY INTO THE
MID AND UPPER 80S THURSDAY UNDER AMPLE CLOUD COVER AS FORECAST BY
BOTH THE NAM AND THE GFS. HIGHS FRIDAY...IN THE DRIER AIR...WILL
CLIMB AGAIN TO THE UPPER 80S TO NEAR 90 DEGREES. LOWS WILL BE
FORECAST CLOSE TO THE CONSENSUS OF MOS. -DJF

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 250 PM TUESDAY...

MOISTURE WILL CONTINUE TO BE PRESENT THROUGHOUT THE REGION. THERE
ARE DIFFERENCES BETWEEN THE GFS AND ECMWF CONCERNING THE LOCATION OF
THE AXIS OF THE UPPER-LEVEL RIDGE. WITH THE ECMWF BEING MORE TO THE
WEST AND THE CONSENSUS OF MOS ENSEMBLE GUIDANCE SUGGESTING CHANCES
FOR SHOWERS AND THUNDERSTORMS...WILL FORECAST A CHANCE OF
THUNDERSTORMS FOR SATURDAY. POPS WERE MODIFIED USING A BLEND OF HPC
GUIDANCE...GFS...AND ECMWF. SUNDAY AND MONDAY POPS WERE LOWERED AS
THE UPPER LEVEL RIDGE ON THE GFS IS STRONGER OVER CENTRAL NORTH
CAROLINA...AND THE ECMWF SHOWS NO STRONG MID-LEVEL WAVE MOVING
THROUGH THE AREA.

A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES AND OHIO VALLEY
TUESDAY...BASED ON BOTH THE ECMWF AND THE GFS...WILL INCREASE THE
CHANCES FOR POPS ON TUESDAY AS IT PASSES THROUGH THE CWA LATE
TUESDAY OR TUESDAY NIGHT.

TEMPERATURES FOR THE FORECAST PERIOD ARE A MAJOR CONCERN. THE
PRESENCE OF THE AMPLIFIED UPPER LEVEL RIDGE WILL CAUSE TEMPS TO BE
ABOVE NORMAL THROUGHOUT THE FORECAST PERIOD. THE GFS WAS SLIGHTLY
HIGHER IN MAX AND MIN TEMPERATURES WHEN COMPARED THE ECMWF. IF THE
GFS VERIFIES EXACTLY...HIGHS COULD BE WELL INTO THE 90S. THE ECMWF
WAS CONSISTENTLY SHOWING LOWER TO MAYBE MID 90S. AT A MINIMUM...
BASED ON THE 1000-850MB THICKNESS FOR BOTH THE GFS AND ECMWF...
TEMPERATURES SHOULD BE REMAIN A CATEGORY OR TWO ABOVE NORMAL FOR
BOTH HIGH AND LOW TEMPERATURES THROUGHOUT THE EXTENDED FORECAST. MAX
AND MIN TEMPERATURES WERE MODIFIED BASED CLOSELY ON HPC GUIDANCE.
-EDM/DJF

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
AS OF 130 PM TUESDAY...

LATEST VIS SAT SHOWS SCT CU ACROSS CENTRAL NC. ISOLATED CONVECTION
DEVELOPING IN THE N COASTAL PLAIN NE OF KRWI AND IN THE S COASTAL
PLAIN SE OF KFAY. THIS CONVECTION IS DEVELOPING IN AN AREA OF
ENHANCED INSTABILITY WITH MLCAPES APPROACHING 2K...LOW LEVEL
CONVERGENCE ALONG A MOISTURE GRADIENT AND ALONG A SHEAR AXIS SHOWN
IN WV IMAGERY. ANOTHER AREA OF CONVECTION IN THE FORMS OF AN MCS IS
LOCATED UPSTREAM ACROSS THE APPALACHIANS IN WV IS MOVING SE BUT
CONTINUES TO SHOW A WEAKENING TREND.

EXPECT CONVECTIVE COVERAGE ACROSS THE TAF LOCATIONS TO BE LIMITED
THIS AFTN/EVE AS DEEP MOISTURE IS LACKING AND BEST SETUP FOR
CONVECTION LIES OUTSIDE THE FORECAST AREA NEAR THE COAST AND IN THE
MTNS AND FOOTHILLS. WILL INCLUDE A MENTION OF CB IN THE TRIAD TAFS
AT KGSO AND KINT TO ACCOUNT FOR LEFTOVER CONVECTION ASSOCIATED WITH
THE MCS WHICH MAY MAKE A RUN AT THE W PIEDMONT THIS EVENING. OTHER
CONVECTION NEAR THE COASTAL PLAIN WILL BE ISOLATED AND SHOULD
DIMINISH SHORTLY AFTER SUNSET AND WILL NOT BE INCLUDED IN THE TAFS.

THE REMAINDER OF THE OVERNIGHT SHOULD FEATURE MAINLY VFR CONDITIONS
WITH HIGH CEILINGS ASSOCIATED WITH CONVECTIVE DEBRIS CLOUDS. SOME
MVFR FOG IS POSSIBLE TOWARD DAYBREAK ON WED...PRIMARILY AT THE E TAF
SITES OF KRWI...KFAY AND KRDU. FAIR WEATHER CONDITIONS EXPECTED
THROUGH MIDDAY WED WITH MAINLY VFR CONDITIONS EXPECTED IN A
DEVELOPING CU FIELD ON WED MORNING AND EARLY AFTERNOON. SCT
CONVECTION SHOULD DEVELOP DURING THE MID AND LATE AFTERNOON...
ESPECIALLY ACROSS NORTHERN PORTIONS OF NC.

FOR THE EXTENDED PERIOD OF WED NIGHT THROUGH SATURDAY...A WARM AND
MOIST FLOW AROUND A HIGH PRESSURE OFF THE SOUTHEAST COAST WILL LEAD
TO THE DEVELOPMENT OF SCATTERED...MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. THE BEST THUNDERSTORM COVERAGE SHOULD BE ON THUR.
THERE WILL ALSO BE THE POTENTIAL FOR IFR STRATUS OR FOG EACH
MORNING. -BLAES

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BLAES
NEAR TERM...BLAES
SHORT TERM...DJF
LONG TERM...EDM/DJF
AVIATION...BLAES
Hazardous weather outlook, Aug 4, 4:14 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
414 AM EDT TUE AUG 4 2009

NCZ007>011-021>028-038>043-073>078-083>086-088-089-050930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
414 AM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 4, 11:36 AM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1136 AM EDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             3 ESE ROCKFISH          34.96N 79.02W
08/03/2009  E0.75 INCH       CUMBERLAND         NC   PUBLIC

            PENNY SIZE HAIL REPORTED AT CONVENIENCE STORE.

&&

TDH
Special weather statement, Aug 4, 3:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
353 PM EDT TUE AUG 4 2009

NCZ008-024-025-040-042-076-077-089-042100-
GRANVILLE-ORANGE-DURHAM-CHATHAM-JOHNSTON-LEE-HARNETT-SAMPSON-
INCLUDING THE CITIES OF...OXFORD...CHAPEL HILL...DURHAM...
PITTSBORO...SMITHFIELD...SANFORD...LILLINGTON...CLINTON
353 PM EDT TUE AUG 4 2009

...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE CENTRAL
PIEDMONT AND SANDHILLS THROUGH 5 PM EDT...

AT 3:50 PM EDT...DOPPLER RADAR INDICATED ISOLATED SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN OVER PORTIONS OF
SAMPSON...HARNETT...ORANGE...DURHAM AND SOUTHERN GRANVILLE
COUNTIES MOVING EAST AT 10 MPH.

GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN...PEA SIZE HAIL AND
OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS.

PAGANO

Nearby

Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.